Tohoku Mathematical Journal, Second Series
Online ISSN : 2186-585X
Print ISSN : 0040-8735
ISSN-L : 0040-8735
AUTOMORPHISMS OF AN IRREGULAR SURFACE OF GENERAL TYPE ACTING TRIVIALLY IN COHOMOLOGY, II
JIN-XING CAI
Author information
JOURNAL FREE ACCESS

2012 Volume 64 Issue 4 Pages 593-605

Details
Abstract
Let $S$ be a complex nonsingular minimal projective surface of general type with $q(S)=2$, and let $G$ be the group of the automorphisms of $S$ acting trivially on $H^2(S, \boldsymbol{Q})$. In this note we classify explicitly pairs $(S, G)$ with $G$ of order four.
Content from these authors

This article cannot obtain the latest cited-by information.

© 2012 by THE TOHOKU UNIVERSITY
Previous article Next article
feedback
Top